Skip to menu Skip to content Skip to footer

2001

Journal Article

Asymptotic behavior of, small eigenvalues, short geodesics and period matrices on degenerating hyperbolic Riemann surfaces

Grotowski, J. F., Huntley, J. and Jorgenson, J. (2001). Asymptotic behavior of, small eigenvalues, short geodesics and period matrices on degenerating hyperbolic Riemann surfaces. Forum Mathematicum, 13 (6), 729-740. doi: 10.1515/form.2001.031

Asymptotic behavior of, small eigenvalues, short geodesics and period matrices on degenerating hyperbolic Riemann surfaces

2001

Journal Article

Optimal partial regularity for nonlinear elliptic systems of higher order

Duzaar, F., Gastel, A. and Grotowski, J. F. (2001). Optimal partial regularity for nonlinear elliptic systems of higher order. Journal of Mathematical Sciences, 8, 463-499.

Optimal partial regularity for nonlinear elliptic systems of higher order

2001

Journal Article

On the Gribov copy problem for the Coulomb gauge

Grotowski, J. F. and Schirmer, P. P. (2001). On the Gribov copy problem for the Coulomb gauge. Communications In Mathematical Physics, 216 (1), 179-193. doi: 10.1007/s002200000337

On the Gribov copy problem for the Coulomb gauge

2000

Journal Article

Optimal interior partial regularity for nonlinear elliptic systems: the method of A-harmonic approximation

Duzaar, F and Grotowski, JF (2000). Optimal interior partial regularity for nonlinear elliptic systems: the method of A-harmonic approximation. Manuscripta Mathematica, 103 (3), 267-298. doi: 10.1007/s002290070007

Optimal interior partial regularity for nonlinear elliptic systems: the method of A-harmonic approximation

2000

Journal Article

Partial regularity for almost minimizers of quasi-convex integrals

Duzaar, F., Gastel, A. and Grotowski, J. F. (2000). Partial regularity for almost minimizers of quasi-convex integrals. Siam Journal On Mathematical Analysis, 32 (3), 665-687. doi: 10.1137/S0036141099374536

Partial regularity for almost minimizers of quasi-convex integrals

2000

Journal Article

Existence and regularity for higher-dimensional H-systems

Duzaar, F and Grotowski, JF (2000). Existence and regularity for higher-dimensional H-systems. Duke Mathematical Journal, 101 (3), 459-485. doi: 10.1215/S0012-7094-00-10133-0

Existence and regularity for higher-dimensional H-systems

1996

Journal Article

On variational models for quasi-static Bingham fluids

Fuchs, M, Grotowski, JF and Reuling, J (1996). On variational models for quasi-static Bingham fluids. Mathematical Methods in the Applied Sciences, 19 (12), 991-1015. doi: 10.1002/(SICI)1099-1476(199608)19:123.0.CO;2-R

On variational models for quasi-static Bingham fluids

1996

Journal Article

Partial and full regularity for restricted classes of p-harmonic maps

Grotowski, JF (1996). Partial and full regularity for restricted classes of p-harmonic maps. Nonlinear Analysis-Theory Methods & Applications, 26 (3), 429-442. doi: 10.1016/0362-546X(94)00288-S

Partial and full regularity for restricted classes of p-harmonic maps

1996

Journal Article

A mixed boundary value problem for energy minimizing harmonic maps

Duzaar, F and Grotowski, JF (1996). A mixed boundary value problem for energy minimizing harmonic maps. Mathematische Zeitschrift, 221 (1), 153-167. doi: 10.1007/PL00004503

A mixed boundary value problem for energy minimizing harmonic maps

1995

Journal Article

On Various Classes of Harmonic Maps

Grotowski, JF, Shen, Y and Yan, S (1995). On Various Classes of Harmonic Maps. Archiv der Mathematik, 64 (4), 353-358. doi: 10.1007/BF01198092

On Various Classes of Harmonic Maps

1994

Journal Article

Energy Minimizing Harmonic Maps with An Obstacle At the Free-Boundary

Duzaar, F and Grotowski, JF (1994). Energy Minimizing Harmonic Maps with An Obstacle At the Free-Boundary. Manuscripta Mathematica, 83 (3-4), 291-314. doi: 10.1007/BF02567615

Energy Minimizing Harmonic Maps with An Obstacle At the Free-Boundary

1993

Journal Article

Finite-Time Blow-Up for the Harmonic Map Heat-Flow

Grotowski, JF (1993). Finite-Time Blow-Up for the Harmonic Map Heat-Flow. Calculus of Variations and Partial Differential Equations, 1 (2), 231-236. doi: 10.1007/BF01191618

Finite-Time Blow-Up for the Harmonic Map Heat-Flow

1993

Journal Article

Concentrated Boundary Data and Axially-Symmetrical Harmonic Maps

Grotowski, JF (1993). Concentrated Boundary Data and Axially-Symmetrical Harmonic Maps. Journal of Geometric Analysis, 3 (3), 279-292. doi: 10.1007/BF02921394

Concentrated Boundary Data and Axially-Symmetrical Harmonic Maps

1991

Journal Article

Harmonic Map Heat-Flow for Axially Symmetrical Data

Grotowski, JF (1991). Harmonic Map Heat-Flow for Axially Symmetrical Data. Manuscripta Mathematica, 73 (2), 207-228. doi: 10.1007/BF02567639

Harmonic Map Heat-Flow for Axially Symmetrical Data